Algebraic characterizations of almost invariance

J.M. Schumacher

Research output: Contribution to journalArticleProfessional

212 Downloads (Pure)
Original languageEnglish
Pages (from-to)107-124
JournalInternational Journal of Control
Volume38
Issue number1
Publication statusPublished - 1983

Cite this

Schumacher, J.M. / Algebraic characterizations of almost invariance. In: International Journal of Control. 1983 ; Vol. 38, No. 1. pp. 107-124.
@article{ee1735b804e948f28e64b8ac35c8fab5,
title = "Algebraic characterizations of almost invariance",
author = "J.M. Schumacher",
year = "1983",
language = "English",
volume = "38",
pages = "107--124",
journal = "International Journal of Control",
issn = "0020-7179",
publisher = "Taylor and Francis Ltd.",
number = "1",

}

Schumacher, JM 1983, 'Algebraic characterizations of almost invariance' International Journal of Control, vol. 38, no. 1, pp. 107-124.

Algebraic characterizations of almost invariance. / Schumacher, J.M.

In: International Journal of Control, Vol. 38, No. 1, 1983, p. 107-124.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Algebraic characterizations of almost invariance

AU - Schumacher, J.M.

PY - 1983

Y1 - 1983

M3 - Article

VL - 38

SP - 107

EP - 124

JO - International Journal of Control

JF - International Journal of Control

SN - 0020-7179

IS - 1

ER -